en
Scientific article
Open access
French

Une décomposition des polynômes relative à un polynôme quasi-homogène

Published inComptes rendus. Mathématique, vol. 321, no. 12, p. 1533-1535
Publication date1995
Citation (ISO format)
JEANQUARTIER, Pierre. Une décomposition des polynômes relative à un polynôme quasi-homogène. In: Comptes rendus. Mathématique, 1995, vol. 321, n° 12, p. 1533–1535.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12761
ISSN of the journal1631-073X
484views
106downloads

Technical informations

Creation12/02/2010 2:57:00 PM
First validation12/02/2010 2:57:00 PM
Update time03/14/2023 4:09:58 PM
Status update03/14/2023 4:09:58 PM
Last indexation01/15/2024 9:55:09 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack